Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

I am getting headache with nausea. Can it be for eye power ?

Hi , I am 31 yrs old . I get nagging headaches almost once in fortnight where in my head starts to feel lighter with swelling in the forehead mainly over the nose . My eyes hurt and i get nausea feeling and headache gets better only once i have had couple of disprin or sleep for an hour . Post which i feel the heaviness in the head and this goes off after a good sleep of 8-10 hrs . it gets worsens if i move i head. The headaches starts when i sit in a air conditioned room where in there are more people than the room is designed/or AC hitting my head , waking up early when i need to travel . Usually during travel i get headache frequency is more . I also get headache when i commute in car with lights hitting my eyes . What the reason for the headache ? is it migraine ? how do i do avoid it . The condition certain time gets bad with nausea feeling and affects the work and feeling of throwing up. I wear glasses and have got my eyesight checked 3 months ago. Please advice .
Asked On : Mon, 18 Jul 2011
Answers:  1 Views:  340
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
it seems that you might have migraine.
Avoid bright light,heavy noise and heavy music,
Avoid cold drinks,chocolates etc
Avoid stress,tension.
take analgesic and to prevent attach go for propranolol group of medicine after consulting your doctor.
possibility of having acute frontal sinusitis also we should keep in mind.
Ok and bye.
Answered: Mon, 18 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor